Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering with high BP and anxiety, trying to lose weight. Taking Buspar, Norvasc. Can I take Oxy elite pro with these medicines?

I am a 26 year old female. I weight 205lbs and I 5 foot 2inches. I recently began taking buspar 7.5mg for anxiety and Norvasc 5mg for blood pressure before the medication highest recorded reading was 155/95 and now on norvasc I average about 120/80. I have only been on these meds for about 2 months. I am trying to lose weight exercising and dieting I have only lost 4lbs in 3 months. I would like to try a diet drug calledOXY Elite Pro, can I mix buspar and norvasc with this drug? Here are the ingredients : OxyELITE Pro Nutrition Label Serving Size1Capsule Servings Per Container 90 Proprietary Blend 119.5 mg Bauhinia Purpurea L. (Leaf And Pod) Extract, Bacopa (Leaf) (Bacopa Monnieri) Extract, 1,3- Dimethylamylamine HCL, Cirsium Oligophyllum (Plant) Extract, Yohimbe (Pausinystalia Johimbe) Bark Extract (Contains Rauwolscine HCL) Caffeine 100mg
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Being a psychiatrist and having extensive experience with medications, I would like to let you know that buspar is not a very effective or efficacious medication for anxiety. However, please consult your psychiatrist to make any medication changes.

There are two ways to lose weight:

1. Eat right - and healthy. Which might mean that you need to consult a nutritionist.
2. Exercise regularly - 4 times a week for 30-40 min per session and it should include both cardio and weights.

None of the medications your mention help with weight loss, otherwise put - they do not have any evidence to support the fact that there is weight loss with those medications.

Please consult a specialist in the field - naturopathic doctor or ayurvedic doctor or homeopathic doctor for the right kind of medications. I hope you get yourself on the track to recovery and a healthy weight as soon as you can. I hope this helped.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor